Browse Title Index


 
Issue Title
 
Vol 26, No 3 (2018) Lattice ordered soft near rings Abstract   PDF
Tahir Mahmood, Zia Ur Rehman, Aslıhan Sezgin
 
Vol 27, No 2 (2019) $L$-fuzzy bi-closure systems and $L$-fuzzy bi-closure operators Abstract   PDF
Jung Mi Ko, Yong Chan Kim
 
Vol 27, No 2 (2019) $L-$fuzzy semi-prime ideals in universal algebras Abstract   PDF
Berhanu Assaye Alaba, Gezahagne Mulat Addis
 
Vol 23, No 3 (2015) Liftable operators on some Banach Spaces Abstract   PDF
JeongHeung Kang
 
Vol 27, No 3 (2019) Lifting of the unramified Iwasawa module Abstract   PDF
Jangheon Oh
 
Vol 20, No 4 (2012) LIFTS OF THE TERNARY QUADRATIC RESIDUE CODE OF LENGTH 24 AND THEIR WEIGHT ENUMERATORS Abstract   PDF
Young Ho Park
 
Vol 22, No 3 (2014) Linearlization of generalized Fibonacci sequences Abstract   PDF
Young Ho Jang, Sang Pyo Jun
 
Vol 23, No 1 (2015) Lipschitz and asymptotic stability of nonlinear systems of perturbed differential equations Abstract   PDF
Sang Il Choi, Yoon Hoe Goo
 
Vol 24, No 4 (2016) Lipschitz continuous and compact composition operator acting between some weighted general hyperbolic-type classes Abstract   PDF
A. Kamal, A. El-Sayed Ahmed, T. I. Yassen
 
Vol 23, No 1 (2015) Local volatility for quanto option prices with stochastic interest rates Abstract   PDF
Youngrok Lee, Jaesung Lee
 
Vol 27, No 2 (2019) Magnifying elements in a semigroup of transformations preserving equivalence relation Abstract   PDF
Thananya Kaewnoi, Montakarn Petapirak, Ronnason Chinram
 
Vol 26, No 1 (2018) Maps preserving Jordan triple product $A^{*}B+BA^{*}$ on $\ast$-algebras Abstract   PDF
Ali Taghavi, Mojtaba Nouri, Mehran Razeghi, Vahid Darvish
 
Vol 27, No 3 (2019) Maps preserving $m$- isometries on Hilbert space Abstract   PDF
Alireza Majidi
 
Vol 24, No 4 (2016) Mass Formula of Self-dual codes over Galois rings $GR(p^2,2)$ Abstract   PDF
Whanhyuk Choi
 
Vol 27, No 2 (2019) Matrix operators on function-valued function spaces Abstract   PDF
Sing-Cheong Ong, Jitti Rakbud, Titarii Wootijirattikal
 
Vol 27, No 4 (2019) Matrix transformations and compact operators on the binomial sequence spaces Abstract   PDF
Mustafa Cemil Bişgin
 
Vol 19, No 4 (2011) MAXIMAL EXPONENTS OF PRIMITIVE GRAPHS WITH MINIMUM DEGREE 3 Abstract   PDF
Byung Chul Song, Byeong Moon Kim
 
Vol 23, No 3 (2015) Maximum Zagreb indices in the class of $k$-apex trees Abstract   PDF
Tsend-Ayush Selenge, Batmend Horoldagva
 
Vol 23, No 4 (2015) Mean values of the homogeneous Dedekind sums Abstract   PDF
Xiaoying Wang, Xiaxia Yue
 
Vol 21, No 3 (2013) Measure induced by the partition of the general region Abstract   PDF
Byoung Soo Kim, Joo Sup Chang
 
Vol 20, No 4 (2012) MINIMAL CLOZ-COVERS AND BOOLEAN ALGEBRAS Abstract   PDF
ChangIl Kim
 
Vol 20, No 3 (2012) MODAL, NECESSITY, SUFFICIENCY AND CO-SUFFICIENCY OPERATORS Abstract   PDF
Yong Chan Kim
 
Vol 27, No 2 (2019) Monodromy groupoid of a local topological group-groupoid Abstract   PDF
Hürmet Fulya Akız
 
Vol 20, No 4 (2012) MONOIDS OVER WHICH ALL REGULAR RIGHT S-ACTS ARE WEAKLY INJECTIVE Abstract   PDF
Eunho L. Moon
 
Vol 28, No 1 (2020) More on reverse of Holder's integral inequality Abstract   PDF
Bouharket Benaissa, Hüseyin Budak
 
Vol 23, No 1 (2015) Multidimensional teaching: Thoughtful ways of creating a flipped classroom Abstract   PDF
Hoyun Cho, Carolyn Osborne, Tobie Sanders, KyungEun Park
 
Vol 27, No 1 (2019) Multi-order fractional operator in a time-differential formal with balance function Abstract   PDF
S. Harikrishnan, Rabha W. Ibrahim, Kana Kanagarajan
 
Vol 19, No 4 (2011) MULTIPLE SOLUTIONS RESULT FOR THE MIXED TYPE NONLINEAR ELLIPTIC PROBLEM Abstract   PDF
Tacksun Jung, Q-Heung Choi
 
Vol 25, No 4 (2017) Multiplicity of solutions of elliptic system using two critical point theorem Abstract   PDF
Hyewon Nam
 
Vol 23, No 4 (2015) Multiplicity result of the solutions for a class of the elliptic systems with subcritical Sobolev exponents Abstract   PDF
Tacksun Jung, Q-Heung Choi
 
Vol 18, No 4 (2010) MULTIPLICITY RESULTS FOR SOME FOURTH ORDER ELLIPTIC EQUATIONS Abstract   PDF
Yinghua Jin, Q-Heung Choi
 
Vol 21, No 2 (2013) Multiplicity results for the wave system using the linking theorem Abstract   PDF
Hyewon Nam
 
Vol 20, No 2 (2012) NEW CONSTRUCTION OF THE EAGON-NORTHCOTT COMPLEX Abstract   PDF
Oh-Jin Kang, Joohyung Kim
 
Vol 22, No 2 (2014) New selection approach for resolution and basis functions in wavelet regression Abstract   PDF
Chun Gun Park
 
Vol 26, No 1 (2018) Nonconstant warping functions on Einstein warped product manifolds with $2-$dimensional base Abstract   PDF
Soo-Young Lee
 
Vol 27, No 1 (2019) Non-finitely based finite involution semigroups with finitely based semigroup reducts Abstract   PDF
Edmond W. H. Lee
 
Vol 24, No 3 (2016) Nonlinear algorithms for a common solution of a system of variational inequalities, a split equilibrium problem and fixed point problems Abstract   PDF
Jae Ug Jeong
 
Vol 23, No 3 (2015) Nonlinear biharmonic equation with polynomial growth nonlinear term Abstract   PDF
Tacksun Jung, Q-Heung Choi
 
Vol 23, No 4 (2015) Nonlinear motions in a hanging cable Abstract   PDF
Hyeyoung Oh
 
Vol 27, No 4 (2019) Nonlinear $\xi$-Lie-$\ast$-derivations on von Neumann algebras Abstract   PDF
Aili Yang
 
Vol 21, No 2 (2013) Nontrivial solution for the biharmonic boundary value problem with some nonlinear term Abstract   PDF
Tacksun Jung, Q-Heung Choi
 
Vol 23, No 1 (2015) Nontrivial solutions for an elliptic system Abstract   PDF
Hyewon Nam, Seong Cheol Lee
 
Vol 18, No 4 (2010) NONTRIVIAL SOLUTIONS FOR THE NONLINEAR BIHARMONIC SYSTEM WITH DIRICHLET BOUNDARY CONDITION Abstract   PDF
Tacksun Jung, Q-Heung Choi
 
Vol 27, No 1 (2019) Normality and quotient in crossed modules over groupoids and 2-Groupoids Abstract   PDF
Sedat Temel
 
Vol 22, No 3 (2014) Note on average of class numbers of cubic function fields Abstract   PDF
Hwanyup Jung
 
Vol 26, No 1 (2018) On $0$-minimal $(m, n)$-ideal in an LA-semigroup Abstract   PDF
Thiti Gaketem
 
Vol 28, No 4 (2020) On 2-inner product spaces and reproducing property Abstract   PDF
Saeed Hashemi Sababe
 
Vol 19, No 1 (2011) ON A CERTAIN CLASS OF $p$-VALENT UNIFORMLY CONVEX FUNCTIONS USING DIFFERENTIAL OPERATOR Abstract   PDF
S. K. Lee, S. M. Khairnar, S. M. Rajas
 
Vol 24, No 4 (2016) On a classification of warped product spaces with gradient Ricci solitons Abstract   PDF
Sang Deok Lee, Byung Hak Kim, Jin Hyuk Choi
 
Vol 23, No 3 (2015) On a ring property generalizing power-Armendariz and central Armendariz rings Abstract   PDF
Ho Jun Cha, Da Woon Jung, Hong Kee Kim, Jin-A Kim, Chang Ik Lee, Yang Lee, Sang Bok Nam, Sung Ju Ryu, Yeonsook Seo, Hyo Jin Sung, Sang Jo Yun
 
251 - 300 of 543 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr